# SDR RAIA00103016

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 10,837 hours, 11,285 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AH52688
- Condition: Blown
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

5406-EWR- NOSE LANDING GEAR TIRES BLEW OUT ON TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE NOSE TIRES IAW J41 MAINTENANCE MANUAL.
